# SDR SIMA201908265001

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,733 hours, 32,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE EMERGENCY LIGHT SYSTEM IS INOP.  REMOVED AND REPLACED THE NR 5 DC/AC INVERTER IAW AMM 33-50-11.  OPS CHECKED GOOD.
